# SDR ABXA9500925

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND LONGERON L27L CORRODED AT FS 1080 IN THE AFT CARGO PIT.  REPAIRED LONGERON L27L AT FS 1080 IAW ABX REA D853-12471MR.
